# SDR CA980707061

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 8A0206701
- Condition: Loose
- Location: Float
- Part time: 400 hours
- Component: Wiplineinc, 8000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT BRACE WIRES AT THE FRONT WERE LOOSENED OFF DURING INSPECTION.  THE BOLT SECURING THE FITTING FOUND LOOSE.
